arrow
Volume 34, Number 4
Previous Issue Next Issue

Feiteng Huang, Xiaoping Xie & Chensong Zhang

10.4208/jcm.1511-m4496

J. Comp. Math., 34 (2016), pp. 339-364.

Preview Purchase PDF 165 11453 Abstract

Benyu Guo & Hongli Jia

10.4208/jcm.1602-m4537

J. Comp. Math., 34 (2016), pp. 365-384.

Preview Purchase PDF 166 12031 Abstract

Begoña Cano & Adolfo González-Pachón

10.4208/jcm.1601-m4541

J. Comp. Math., 34 (2016), pp. 385-406.

Preview Purchase PDF 173 11481 Abstract

Xuefeng Duan, Zhuling Jiang & Anping Liao

10.4208/jcm.1601-m2015-0388

J. Comp. Math., 34 (2016), pp. 407-420.

Preview Purchase PDF 158 12080 Abstract

Jinyan Fan, Jianyu Pan & Hongyan Song

10.4208/jcm.1601-m2015-0399

J. Comp. Math., 34 (2016), pp. 421-436.

Preview Purchase PDF 171 11684 Abstract

Rong Zhou, Xiang Wang & Peng Zhou

10.4208/jcm.1601-m2015-0416

J. Comp. Math., 34 (2016), pp. 437-450.

Preview Purchase PDF 162 12296 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard